# SDR N6WA20111126

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,367 hours, 4,241 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR CAUTION MESSAGE INTERMITTENT.  DEFERRED PASSENGER DOOR INDICATION ON DMI 20428 IAW MEL 52-70-01 CAT A.
